# SDR PLGA980615A

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359BE
- Make and model: Saab 340B
- Aircraft serial: 340B285
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE1191000200D1
- Condition: Fluctuating
- Location: Right Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4400 - DURING FLIGHT, RIGHT ENGINE OIL PRESSURE WARNING LIGHT ON CWP ILLUMINATED INTERMITTENTLY WITH ASSOCIATED RIGHT OIL PRESSURE INDICATOR FLUCTUATING PLUS/MINUS PSI.  AIRCRAFT DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE PRESSURE TRANSDUCER AND PRESSURE SWITCH.  ALL CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  PRESSURE SWITCH P/N 8346-5, S/N 995WPL.  (M)
